| Model Number |
MA60AC |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported with a description stating that, the intraocular lens (iol) damaged as implanted.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).